Guide :

Why does Xanax not seem to have any effect on me?

I was diagnosed with GAD and have been having panic attacks since a few months ago. As a result of the consistent panic and anxiety, I've been finding it very hard to fall asleep/stay asleep, and I've developed a phobia of going to sleep and trying to sleep. Every day I am worried about sleeping and every night my anxiety peaks. My doc put me on some antihistamines (atarax) to make me drowsy and I've been taking 3x25mg each night. Atarax doesn't take the anxiety away so I've been adding 0.25mg of Xanax to it, but it doesn't seem to give me the calming and relieving effe

Research, Knowledge and Information :


Why does Xanax not seem to help? - Drugs.com


Why does Xanax not seem to help? Asked 21 Jul 2015 by helpme_please Active ... but it doesn't seem to give me the calming and relieving effect it's supposed to?
Read More At : www.drugs.com...

Xanax Oral : Uses, Side Effects, Interactions, Pictures ...


Who should not take Xanax? ... Many people using this medication do not have serious side effects. Tell your doctor right away if any of these unlikely but serious ...
Read More At : www.webmd.com...

Why is Xanax NOT taking away my anxiety? - Drugs.com


Home › Q & A › Questions › Why is Xanax NOT taking away... ... something just does not seem ... 1mg of xanax should hav an effect on a panic attack, I have ...
Read More At : www.drugs.com...

XANAX: Side effects, ratings, and patient comments


Consumer ratings reports for XANAX ... and I don't even know how it will effect me and ... my mother and brother who also suffer panic attacks don't seem to have the ...
Read More At : www.askapatient.com...

Xanax (Alprazolam) - Side Effects, Dosage, Interactions - Drugs


Do not take Xanax if you have ... According to the studies conducted on Xanax (alprazolam), one of the side effects ... The 2 mg of Xanax doesn't seem to be ...
Read More At : www.everydayhealth.com...

The Effects of Xanax Use - DrugAbuse.com


The Effects of Xanax Use ... You don't have to use Xanax for a long time to begin experiencing some of the negative effects of the ... it can impart a lasting effect.
Read More At : drugabuse.com...

Popping Xanax is more harmful than you think | Fox News


Jan 30, 2014 · Xanax may be trendy, but it can affect your ... Popping Xanax is more harmful than you think. ... and sometimes used so casually that they can seem ...
Read More At : www.foxnews.com...

Xanax - The Dangerous Benzodiazepine


Xanax: The Dangerous Benzodiazepine ... To achieve the same initial effects, the Xanax dose will have to be increased ... Anything that depresses the CNS will seem to ...
Read More At : novusdetox.com...

Suggested Questions And Answer :


Niacinamide and Xanax

Hi Sweetie, I would certainly discuss with my doctor before adding this supplement along with Xanax. You say your regular doctor is also a cardiologist? Did I understand that right? If so, then he/she would certainly be able to advise you on the wisdom of taking this. Niacin can be good in many respects, but it can also be bad in others. Better to play it safe. You take care, OK? And let us know what your doc says. Peace Greenlydia
Read More At : ...

Kava or Xanax, What should I take?

Xanax is much stronger.  It's also addictive and very hard to stop if you take it on a regular basis.  Kava isn't addictive and is easy to stop taking.  Xanax has a lot more reported side effects than kava.  As to which will work better, again, drugs are a lot stronger than plants.  Aspirin is derived from white willow bark.  Aspirin will work much better for a headache for most people.  It's also deadly because of being so strong -- it can tear apart the stomach lining and cause internal bleeding.  White willow bark would have to be taken in buckets to do that because it's got a lot less of the active ingredient they isolated to make aspirin.  It's just not that simple to give you an answer, as I explained I think to an earlier post.  And neither kava alone nor Xanax alone will solve your anxiety problem.  My own advice is to always start with a non-medication approach because if it works you avoid the problems of medication.  If it doesn't, the medication will always be there.  And I believe I also mentioned that kava isn't the only relaxant herb out there if you're that afraid of the liver problem, which I'm personally not afraid of at all because of its wide use and so few reported problems.  I also told you only standardized kava has the reported liver problem and you don't have to take it in that form.  I would say skip both of them because of your anxiety about them and get into therapy and learn other relaxation techniques -- maybe you can actually solve the problem.  Maybe not.  But you should give it a try.
Read More At : ...

Effexor 1st day, 1st tab, freak out effects???

It does sound like the two medicines didnt combine well in your body MrGreen,,, but it 'could' possibly also just have been that you had a huge amount of adrenaline from worry about taking them, and this triggered the cascade of anxiety attack you then experinced. Its hard to guess since it was a one time event, and I dont blame you in the least for not wanting to repeat it! But,,, it sounds like this is something you should discuss with your prescribing doctor. If you have any doubts about your doctors advice I would ask for a refferal to a pharmacudical psychologist though, who can guide you as to how to proceed though. *Sincerest wishes that your path to wholeness becomes smoother*
Read More At : ...

How much Xanax must I take to feel it's calming effects?

I take .50mg whenever I need to and this REALLY works for me. I tried Klonopin in the past, and this did not work for me. But you also have to remember that each person is different and different medications work differently for different people. I would suggest maybe upping your dosage to .50 and see if that works- talk to your doctor about this.
Read More At : ...

Why does Xanax not seem to have any effect on me?

To be honest, not everyone reacts to Xanax very well. In my experience, I didn't feel any different while taking it and it didn't help me to calm down. How long have you been on it?
Read More At : ...

One Question???

In my experience, doctors quite often will prescribe a benzo like Xanax when you start an SSRI like Lexapro.  They are two different types of medication and can compliment each other nicely while you adjust to the Lexapro.  You are right in that Xanax is usually not prescribed long term because of tolerance and addiction issues, but in the short term it can be quite useful in my opinion.  In my experience, it can take a good month or so to get adjusted to medications like Lexapro, but I find them to be extrememly useful as long as it is combined with talk therapy.  By gaining the knowledge and understanding of anxiety, you can confront it and really gain some long term relief from this....keep us posted!
Read More At : ...

Xanax

Any information or comments you get here on this forum regarding medications will strictly be opinion and recounting of personal experience. It ends up being such an individual decision because different meds affect different people....umm...differently :) The best thing for you to do is speak with a Medical doctor or psychiatrist about the possibilities. Provide as much information as possible to whom ever you speak with about past experiences with different medications of any kind and how they affected you. With all of that being said I take Paxil....it normally seems to do the trick unless of course I miss a dose. Then it's horrible...I have horrible side effects within 12 hours of missing a pill. Paxil's half-life is very short so you need to be very careful that you don't skip even one day. I also used Ativan when I needed to calm down at night so I could fall asleep. Good luck and I'm sure you'll get other opinions soon.
Read More At : ...

xanax concern

Well, its a bad drug to get off of...horrible withdrawal symptoms...(I already have a few people on the forums here trying to help me get off .25 dose after 3 months) taking it I had no symptoms, except for tireness but I would recommend you google it for more information, the longer you stay on it the worse it will affect you when you get off Withdrawal symptoms: Severe sleep loss, feels like you don't sleep, wake up crying and anxious with severe head pressure...brain fog 24/7 dizzyness de-personalization...after about 2 and half months on it close to 3...no coordination
Read More At : ...

Tips for a great answer:

- Provide details, support with references or personal experience .
- If you need clarification, ask it in the comment box .
- It's 100% free, no registration required.
next Question || Previos Question
  • Start your question with What, Why, How, When, etc. and end with a "?"
  • Be clear and specific
  • Use proper spelling and grammar
all rights reserved to the respective owners || www.online-medical-clinic.com || Terms of Use || Contact || Privacy Policy
Load time: 0.2227 seconds